# SDR ASAA11510335

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 18,896 hours, 5,787 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FILTER DELTA P INDICATOR RED BUTTON HAS EXTENDED.  REPLACED OIL FILTER AS PER AMM 49 91 13 RUN APU NO LEAK NOTED.  PERFORMED MAGNETIC DRAIN PLUG INSPECTION AS PER AMM 49 91 81.  NO MAGNETIC ELEMENT PARTICLE FOUND.
